Browse films by

May 16 - June 9, 2013   Start the Festival in style with the SIFF 2013 Opening Night Gala! The evening features the Seattle premiere of Much Ado About Nothing, with director Joss Whedon and cast members Alexis Denisof, Amy Acker, Nathan Fillion, and Clark Gregg scheduled to attend.

Films A to Z

All # A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Browse Festival Forums

Digital Media Lab – SIFF Crash Cinema Part I: PRE-PRODUCTION

240 minutes |

Never made a movie before but have always wanted to? This is a hands-on movie production challenge, taking beginning participants (teens and up) from preproduction to screening in two days.

Digital Media Lab – SIFF Crash Cinema Part II: PRODUCTION Shooting/Editing/Screening

490 minutes |

Participants in the Digital Media Lab Weekend go into full production mode. Local filmmaker mentors support teams in completing films and throughout the process.

 

Digital Storytelling in the Classroom: A Professional Development Workshop for Teachers

180 minutes |

9:00am - 12:00pm (KCTS Digital Media Lab)
Free Workshop for Educators

Participants will get an overview of best practices in teaching digital media in the classroom. Clock hours will be available for participating educators. 

RSVP for this Free Workshop by emailing FutureWave@siff.net

The Explosion of African Cinema

60 minutes |

Join our attending African filmmakers for an in-depth exploration of the current trends in African filmmaking. Participants will be confirmed as their travel is finalized.

First Draft

180 minutes |

6:30-9:30pm (Film Center Theater)
$5 - General Audience, Free - SIFF Members

First Draft centers on a table reading of a script in development with professional actors, followed by audience feedback and a networking reception. The First Draft screenwriting workshop series gives local writers an exciting chance to stage live readings of their work with professional actors. Film fans also have the opportunity, along with industry professionals, to offer immediate and constructive criticism.

Get Animated: Animation Workshop for Kids (ages 8-14)

120 minutes |

1:00 - 3:00pm (Film Center Classroom) $15 - General Audience, $10 - SIFF Members

This workshop is a great opportunity to learn the fundamentals of animation. Students in the workshop will create their own character and learn how to animate them. Using flipbooks, participants will gain the basic skills of stop-motion and GET ANIMATED!

Getting the Most out of the Media

90 minutes |

5:30-7:00pm (Film Center Classroom)
$5 - General Audience  Free - SIFF / SAG/AFTRA Members

Engage with film reviewers about media techniques to capture the attention of reviewers, bloggers, and the next generation of promotion.

Inside Stunts: Meet the Men and Women that Pack the Punch into our Movies

120 minutes |

1:00 - 3:00pm (Film Center Theater)

$10 - General audience  $5 - SIFF / SAG/AFTRA Members 

This forum gives the audience an inside look into the world of stunt men and women. Stunt people and filmmakers will offer engaging insights about industry standards, groundbreaking stunt artists, and local resources for budding stunt heroes. 

Sponsor: SAG/AFTRA

The Media and the Movies: In Cahoots or at War?

60 minutes |

We're all used to ringing endorsements for movies emblazoned on advertisements. But do all film critics think that new movies are "Brilliant! Mesmerizing! Profound!" or is there more to the marketing machine than meets the eye?

New Queer Cinema with B. Ruby Rich

60 minutes |

4:00pm - 5:00pm (Film Center Theater)
$5 - General audience  Free - SIFF Members 

New Queer Cinema has been evolving from a fringe medium to a mainstream phenomenon—learn about its rich history and present incarnation. 

1 2 3